# SDR UHLA2010090400132

- Difficulty date: September 4, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 16,157 hours, 10,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT SEAT TRACK BEAM CORRODED BETWEEN FR16-19.  REMOVED AND REPLACED LT SEAT TRACK BEAM FROM FRAME 12 THROUGH 21 IAW EMB 170 SRM 51-41-00 AND 51-43-00.
